Comptes Rendus
Algèbre/Géométrie algébrique
Extensions de la filtration de Saito
[Extensions of Saito's filtration]
Comptes Rendus. Mathématique, Volume 352 (2014) no. 5, pp. 377-382.

We extend Saito's filtration to the Chow groups of a representable morphism of presheaves on SchC, the category of schemes over C. Moreover, for a presheaf on the category of smooth and projective schemes over C, we define its higher Chow groups along with their filtrations.

Nous étendons la filtration de Saito aux groupes de Chow d'un morphisme représentable de préfaisceaux sur SchC, la catégorie de schémas sur C. De plus, pour un préfaisceau sur la catégorie de schémas lisses et projectifs sur C, nous définissons ses groupes de Chow supérieurs et leurs filtrations.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2014.03.016
Abhishek Banerjee 1

1 Collège de France, 3 rue d'Ulm, 75005, Paris, France
@article{CRMATH_2014__352_5_377_0,
     author = {Abhishek Banerjee},
     title = {Extensions de la filtration de {Saito}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {377--382},
     publisher = {Elsevier},
     volume = {352},
     number = {5},
     year = {2014},
     doi = {10.1016/j.crma.2014.03.016},
     language = {fr},
}
TY  - JOUR
AU  - Abhishek Banerjee
TI  - Extensions de la filtration de Saito
JO  - Comptes Rendus. Mathématique
PY  - 2014
SP  - 377
EP  - 382
VL  - 352
IS  - 5
PB  - Elsevier
DO  - 10.1016/j.crma.2014.03.016
LA  - fr
ID  - CRMATH_2014__352_5_377_0
ER  - 
%0 Journal Article
%A Abhishek Banerjee
%T Extensions de la filtration de Saito
%J Comptes Rendus. Mathématique
%D 2014
%P 377-382
%V 352
%N 5
%I Elsevier
%R 10.1016/j.crma.2014.03.016
%G fr
%F CRMATH_2014__352_5_377_0
Abhishek Banerjee. Extensions de la filtration de Saito. Comptes Rendus. Mathématique, Volume 352 (2014) no. 5, pp. 377-382. doi : 10.1016/j.crma.2014.03.016. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2014.03.016/

[1] A. Banerjee Higher bivariant Chow groups and motivic filtrations, Trans. Amer. Math. Soc., Volume 363 (2011) no. 11, pp. 5943-5969

[2] A. Banerjee Bivariant Chow groups and the topology of envelopes, Topol. Appl., Volume 160 (2013) no. 1, pp. 230-240

[3] S. Bloch Algebraic cycles and higher K-theory, Adv. Math., Volume 61 (1986) no. 3, pp. 267-304

[4] S. Bloch The moving lemma for higher Chow groups, J. Algebr. Geom., Volume 3 (1994) no. 3, pp. 537-568

[5] A. Canonaco, Introduction to algebraic stacks, preprint, 2004.

[6] D. Edidin Notes on the construction of the moduli spaces of curves, Bologna, 1997 (Trends Math.), Birkhäuser, Boston, MA, USA (2000), pp. 85-113

[7] W. Fulton; R. MacPherson Categorical framework for the study of singular spaces, Mem. Amer. Math. Soc., Volume 31 (1981) (No. 243)

[8] W. Fulton Intersection Theory, Ergeb. Math. Ihrer Grenzgeb., vol. 2, Springer-Verlag, Berlin, 1998

[9] D. Knutson Algebraic Spaces, Lect. Notes Math., vol. 203, Springer-Verlag, Berlin/New York, 1971

[10] S. Saito Motives and filtrations on Chow groups, Invent. Math., Volume 125 (1996) no. 1, pp. 149-196

Cited by Sources:

Comments - Policy


Articles of potential interest

Opérations sur la K-théorie algébrique et régulateurs via la théorie homotopique des schémas

Joël Riou

C. R. Math (2007)


Motives and homotopy theory in logarithmic geometry

Federico Binda; Doosung Park; Paul Arne Østvær

C. R. Math (2022)


Modules de cycles et motifs mixtes

Frédéric Déglise

C. R. Math (2003)